It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 46 for spikes in systolic blood pressure. (0.369 seconds)


... I was diagnosed with moderately high blood pressure about six or seven years ago. I take 50mg of Cozaar once a day. I also take Toprol XL, 50 mg 2x per day for mitral valve prolapse. ... (3 replies)
... My blood pressure averages have gone higher since I increased the calories in my diet. For me, it's that simple. Reduce calories to reduce blood pressure. Increase calories to increase blood pressure. ... (6 replies)
... then have your doctor get you a 24 hr Blood Pressure Ambulatory Monitor. A Halter Monitor tracks your heart rate looking for irregularities. ... (18 replies)

... Did both systolic AND diastolic pressure come down? ... (14 replies)
... My doctor doesn't believe in it and the last few therapists were not effective. Its pretty frustrating. ... (25 replies)
... I really think something was WAY off with that monitor.... or you are getting systolic and diastolic confused.. ... (2 replies)
... because of course I had to walk in there. Does this mean I have high blood pressure and should I be concerned? ... (0 replies)
... especially in an anxious person. I am one myself. The higher BP you describe is definitely high and I'd say you do need medication. Cozaar is a good drug. I take it. ... (3 replies)
... take a monthly reading, see what happens and report back to the GP, searching the internet really doesn't help hence my worry. Leaving it untreated etc resulting in an enlarged heart for example if there is a problem I would like to prevent now. ... (7 replies)
... You are worried about your blood pressure having taken readings after activities that raise blood pressure. ... (7 replies)
... Inhibitors can actually INCREASE your blood pressure. ... (6 replies)
... Actually I agree with Joe86 in that worrying about spikes are pointless! As long as your "Average" BP readings are acceptable then I'd keep on working out and eating well and go from there. ... (18 replies)
... So sorry to hear of your problems too. I do know I was advised 'not to take my b/p measurements so often as you are doing. The reason--you get anxious and b/p does fluctuate sometimes momentarily. I was told 3 times a week--perhaps twice a day--same time of the day. Not near a mealtime, and rest a few mins. before taking it. If you're like me, you do get a bit 'stressed'... (3 replies)
... Tekturna is a relatively new drug which is supposed to lower the systolic pressure. ... (3 replies)
... I use to think that this was incredibly high BP for a woman in her early thirties and I went to the ER a couple times. ... (25 replies)
... are nothing to worry about...it is when the spikes are so frequent that they are in effect stable and consistent high BP that medical attention is required. ... (20 replies)
... You've been doing all you can. There's only so much excess weight a person can lose. Each kilogram of weight lost brings about a reduction of 1.1 systolic and 0.9 diastolic. That's just a little over 2 pounds per point. ... (11 replies)
... What I find interesting about these numbers is that they seem very low, compared to what these seem factors do to RAISE your blood pressure. ... (16 replies)
... Yes Ive been on atenelol for about 10 years or so. Pretty much under control for a long time until "wham" my systolic started acting up getting higher and then spiking and then of course everything went nuts for a while until he had me taking it in the am and the pm. ... (10 replies)
... echo as in echocardiogram? ... (4 replies)


Associated Tags: afternoon blood pressure, blood pressure, cozaar, daily fluctuations, dosages, high blood pressure spikes, hypertension, low, med side effects, spikes in b/p

Pages: 1 2

All times are GMT -7. The time now is 08:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!